# SDR SIMA20171204001

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,723 hours, 28,233 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 80 KTS GOT SPS FAIL MESSAGE ABORTED TAKEOFF. PERFORMED TROUBLE SHOOTING PER FIM 27-36-00 FOUND TO BE A TRANSITORY CONDITION. OPC GOOD PER AMM 27-36-00. NO MESSAGES RECORDED ON CMC OR EICAS.
